my 13 year old son has rash around his right nipal and on his back near his right arm pit.he said hurts and burns if touch or when he lays on it.he has a history contact dermitis and was just antbotis for sinus infection.there has two different times broke out hives do to pencillen.but this medcine was not pencillin.his medcine he takes every day is zertac,singular,inderal and intrex for mirgain headaches.just to make the rash is a allery reaction from something or something more that i should be wooried about.he had three days the rash to bad and not gotten in worst. the pain and burning with is what wondering about.do i need to get him a doctor or wait it as long has not getting worst.how long should wait to take him to a doctor.worried mom! beth ryker
Rashes around the nipple are usually eczema, and that may be what he had when he was diagnosed as having "contact dermatitis." Eczema usually itches rather than hurting and burning, though, but I really can't think of anything serious this could be. My advise is to apply 1% hydrocortisone cream 2-3 times a day and make an appointment to see a doctor when you can. If the rash and symptoms go away before the appointment, so much the better. But I don't think you need to worry.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.